American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Vivek Pal; with an appendix by Amod Agashe. Periods of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 140 (2012) 1513-1525. MR 2869136.
Abstract, references, and article information
View Article: PDF

[2] David McKinnon. Vojta's Main Conjecture for blowup surfaces. Proc. Amer. Math. Soc. 131 (2003) 1-12. MR 1929015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1